# SDR AALA202107284646

- Difficulty date: July 27, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 25,226 hours, 5,129 cycles
- System (JASC): 3242 · Brake
- Part: Warning Message
- Condition: False Activation
- Location: Brake Assy
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ABORTED TAKE OFF UNDER 80 KNOTS DUE TO HOT BRAKES ECAM WARNING. ACCOMPLISHED INSPECTION OF BRAKES. JACKED AIRCRAFT AND SPUN MAIN LANDING GEAR WHEELS. NO PROBLEMS NOTED PER AMM 32-42-00. BRAKES COOLED NORMALLY FOR DISPATCH.
